# SDR CALA9701751

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69523
- Make and model: Doug DC-9-32
- Aircraft serial: 47520
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WING CENTER SECTION Z CHANNEL CORRODED AT FS 680 BETWEEN BL 0 AND LBL 22.  THE CHANNEL WAS REMOVED IAW SRM 51-30-2.  A REPLACEMENT CHANNEL WAS FABRICATED AND INSTALLED IAW SRM 51-10-1 AND 51-10-3.
